Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 3, 2007, 2:54 PM MDT. It took effect at Jun 4, 2007, 3:55 AM MDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2007, 2:54 PM MDT (20:54 UTC)
- In effect from
- Jun 4, 2007, 3:55 AM MDT
- Expired
- Jun 5, 2007, 10:00 PM MDT
- In force
- 42 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 032054 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 254 PM MDT SUN JUN 3 2007 UTZ434-435-437-439>441-041000- /O.UPG.KSLC.FW.A.0008.070604T1800Z-070606T0400Z/ /O.NEW.KSLC.FW.W.0010.070604T1800Z-070606T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 254 PM MDT SUN JUN 3 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM MONDAY TO 10 PM MDT TUESDAY FOR WEST CENTRAL AND SOUTHERN PORTIONS OF UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...439...440...441 AND BELOW 7500 FEET IN ZONE 437. A STRONG PACIFIC SYSTEM WILL APPROACH THE GREAT BASIN MONDAY. AHEAD OF THIS SYSTEM...LOCALLY STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP BY MID AFTERNOON MONDAY ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH INCLUDING THE LAKE POWELL AREA. LOCAL WIND GUSTS IN EXCESS OF 30 MPH AND HUMIDITIES BELOW 15 PERCENT ARE EXPECTED MONDAY AFTERNOON. OVERNIGHT MONDAY...HUMIDITIES ARE EXPECTED TO RECOVER ABOVE 15 PERCENT AND THE WIND WILL RELAX. AS THE SYSTEM MOVES INTO THE WESTERN GREAT BASIN EARLY TUESDAY... SOUTHERLY WINDS ARE EXPECTED TO INCREASE FURTHER. SUSTAINED WINDS OVER 25 MPH WITH GUSTS TO 45 MPH ARE LIKELY. HUMIDITIES WILL LIKELY FALL BELOW 10 PERCENT BY EARLY AFTERNOON BRINGING ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-424-433-436-438-041000- /O.UPG.KSLC.FW.A.0008.070605T1800Z-070606T0400Z/ /O.NEW.KSLC.FW.W.0010.070605T1800Z-070606T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-SANPETE AND SEVIER VALLEYS- CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 254 PM MDT SUN JUN 3 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR NORTHWEST UTAH AND CENTRAL MOUNTAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423...433...436 AND 438. A STRONG STORM SYSTEM WILL MOVE INTO THE WESTERN GREAT BASIN EARLY TUESDAY CAUSING STRONG SOUTHERLY WINDS TO DEVELOP BY MIDDAY ACROSS WEST CENTRAL AND NORTHWEST UTAH. SUSTAINED WINDS OVER 25 MPH WITH GUSTS OVER 40 MPH ARE LIKELY ALONG WITH RELATIVE HUMIDITIES OF LESS THAN 10 PERCENT IN THE VALLEYS AND LESS THAN 15 PERCENT IN THE MOUNTAINS. A COLD FRONTAL PASSAGE WILL OCCUR ACROSS THE NORTHWEST PORTION OF THE AREA IN THE AFTERNOON AND INTO THE WEST CENTRAL PORTIONS DURING THE EVENING. STRONG WEST WINDS ARE EXPECTED BEHIND THE COLD FRONT FOR SEVERAL HOURS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ427-041000- /O.NEW.KSLC.FW.W.0010.070605T1800Z-070606T0400Z/ WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- 254 PM MDT SUN JUN 3 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR THE WASATCH MOUNTAINS SOUTH OF I-80 AND WESTERN SLOPES OF THE UINTA MOUNTAINS ABOVE 7500 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR THE WASATCH MOUNTAINS SOUTH OF I-80 AND THE WESTERN SLOPES OF THE UINTA MOUNTAINS. THIS WARNING INCLUDES FIRE WEATHER ZONES 427 ABOVE 7500 FEET. STRONG SOUTHWEST WINDS OF 25-35 MPH WITH GUSTS OVER 40 MPH WILL COMBINE WITH LOW RELATIVE HUMIDITIES OF BELOW 15 PERCENT TO CREATE SEVERE FIRE CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS85 KSLC 040955 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 355 AM MDT MON JUN 4 2007 UTZ425-426-042200- /O.EXA.KSLC.FW.W.0010.070605T1800Z-070606T0400Z/ WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS NORTH OF I80- 355 AM MDT MON JUN 4 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 425 AND 426 BELOW 7500 FT IN NORTHERN UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RH...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY. THIS WARNING INCLUDES FIRE WEATHER ZONES 425 AND 426 BELOW 7500 FT IN NORTHERN UTAH. A STRONG STORM SYSTEM WILL MOVE INTO THE WESTERN GREAT BASIN EARLY TUESDAY CAUSING STRONG SOUTHERLY WINDS TO DEVELOP BY MIDDAY ACROSS NORTHERN UTAH. SUSTAINED WINDS OVER 25 MPH WITH GUSTS OVER 40 MPH ARE LIKELY ALONG WITH RELATIVE HUMIDITIES OF LESS THAN 10 PERCENT IN THE VALLEYS AND LESS THAN 15 PERCENT IN THE MOUNTAINS. A COLD FRONTAL PASSAGE WILL OCCUR ACROSS THE NORTHWEST PORTION OF THE WARNED AREA IN THE EVENING. THIS COLD FRONT PASSAGE IS LIKELY TO BE DRY. STRONG WEST WINDS ARE EXPECTED BEHIND THE COLD FRONT FOR SEVERAL HOURS...AND THIS WARNINGS MAY NEED TO BE EXTENDED TUESDAY NIGHT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-435-437-439>441-042200- /O.CON.KSLC.FW.W.0010.070604T1800Z-070606T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 355 AM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...437...AND 439 THROUGH 441 BELOW 7500 FT IN WESTERN AND SOUTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...437...AND 439 THROUGH 441 BELOW 7500 FT IN WESTERN AND SOUTHERN UTAH... A STRONG PACIFIC SYSTEM WILL APPROACH THE GREAT BASIN MONDAY. AHEAD OF THIS SYSTEM...LOCALLY STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP BY MID AFTERNOON MONDAY ACROSS WEST CENTRAL... SOUTHWEST AND SOUTH CENTRAL UTAH INCLUDING THE LAKE POWELL AREA. LOCAL WIND GUSTS IN EXCESS OF 30 MPH AND HUMIDITIES BELOW 15 PERCENT ARE EXPECTED MONDAY AFTERNOON. OVERNIGHT MONDAY... HUMIDITIES ARE EXPECTED TO RECOVER ABOVE 15 PERCENT AND THE WIND WILL RELAX. AS THE SYSTEM MOVES INTO THE WESTERN GREAT BASIN EARLY TUESDAY... SOUTHERLY WINDS ARE EXPECTED TO INCREASE FURTHER. SUSTAINED WINDS OVER 25 MPH WITH GUSTS TO 45 MPH ARE LIKELY. HUMIDITIES WILL LIKELY FALL BELOW 10 PERCENT BY EARLY AFTERNOON BRINGING ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. A DRY COLD FRONT PASSAGE IS EXPECTED ACROSS FIRE ZONE 434 TUESDAY EVENING. THIS FRONT WILL ALLEVIATE CONDITIONS FOR MUCH OF WEST CENTRAL UTAH BY WEDNESDAY...HOWEVER FIRE ZONES IN SOUTHERN UTAH MAY REQUIRE FURTHER WARNINGS FOR WEDNESDAY DUE TO A CONTINUATION OF STRONG WINDS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-424-427-433-436-438-042200- /O.CON.KSLC.FW.W.0010.070605T1800Z-070606T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS-SANPETE AND SEVIER VALLEYS- CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 355 AM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423...424...427 BELOW 7500 FT...433...436... AND 438 IN WESTERN AND NORTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423...424...427 BELOW 7500 FT...433...436... AND 438 IN WESTERN AND NORTHERN UTAH. A STRONG STORM SYSTEM WILL MOVE INTO THE WESTERN GREAT BASIN EARLY TUESDAY CAUSING STRONG SOUTHERLY WINDS TO DEVELOP BY MIDDAY ACROSS NORTHWEST AND CENTRAL UTAH. SUSTAINED WINDS OVER 25 MPH WITH GUSTS OVER 40 MPH ARE LIKELY ALONG WITH RELATIVE HUMIDITIES OF LESS THAN 10 PERCENT IN THE VALLEYS AND LESS THAN 15 PERCENT IN THE MOUNTAINS. A COLD FRONTAL PASSAGE WILL OCCUR ACROSS THE NORTHWEST PORTION OF THE AREA IN THE AFTERNOON AND INTO THE WEST CENTRAL PORTIONS DURING THE EVENING. STRONG WEST WINDS ARE EXPECTED BEHIND THE COLD FRONT FOR SEVERAL HOURS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 042147 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 347 PM MDT MON JUN 4 2007 UTZ439>441-050600- /O.NEW.KSLC.FW.A.0009.070606T1800Z-070607T0300Z/ /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 347 PM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY. A STRONG PACIFIC STORM SYSTEM WILL ARRIVE IN THE GREAT BASIN TUESDAY. THE ASSOCIATED COLD FRONT WILL PUSH SOUTHEAST THROUGH THE STATE BEGINNING LATE TUESDAY. STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF THE FRONT BY MIDAFTERNOON TUESDAY...AND CONTINUE INTO LATE EVENING. VERY LOW HUMIDITIES AHEAD OF THE FRONT COMBINED WITH THE STRONG WINDS WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS OVER EXTREME SOUTHERN UTAH. THE COLD FRONT WILL STALL NEAR THE UTAH AND ARIZONA BORDER REGION WEDNESDAY. STRONG WESTERLY WINDS WILL DEVELOP NEAR THE FRONT AGAIN ON WEDNESDAY AFTERNOON...AND CONTINUING INTO MIDEVENING. LOW HUMIDITIES WILL REMAIN OVER THE FAR SOUTHERN FIRE WEATHER ZONES OF UTAH. LOW HUMIDITIES AND WINDS MAY BE SUFFICIENT FOR HAZARDOUS FIRE WEATHER CONDITIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR EXTREME SOUTHERN UTAH. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ434-435-437-050600- /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 347 PM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY. AN ENERGETIC PACIFIC STORM SYSTEM WILL ARRIVE IN THE GREAT BASIN TUESDAY. A STRONG COLD FRONT ASSOCIATED WITH THIS STORM WILL SWEEP SOUTHEAST THROUGH THE STATE TUESDAY NIGHT THOUGH WEDNESDAY. SOUTH WINDS WILL INCREASE AGAIN BEGINNING LATE TONIGHT...AND BECOME VERY STRONG BY AFTERNOON. THESE STRONG WINDS IN COMBINATION WITH VERY LOW RELATIVE HUMIDITIES WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA. WINDS WILL REMAIN STRONG BEHIND THE COLD FRONT LATE TUESDAY EVENING. HUMIDITIES WILL BEGIN TO CLIMB BEHIND THE FRONT...ALLEVIATING THE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423>427-433-436-438-050600- /O.CON.KSLC.FW.W.0010.070605T1800Z-070606T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS-SANPETE AND SEVIER VALLEYS- CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 347 PM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY. AN ENERGETIC PACIFIC STORM SYSTEM WILL ARRIVE IN THE GREAT BASIN TUESDAY. A STRONG COLD FRONT ASSOCIATED WITH THIS STORM WILL SWEEP SOUTHEAST THROUGH THE STATE TUESDAY NIGHT THOUGH WEDNESDAY. VERY STRONG SOUTH WINDS WILL DEVELOP AHEAD OF THE FRONT BY TUESDAY AFTERNOON. LOW HUMIDITIES AHEAD OF THE FRONT COMBINED WITH THE STRONG WINDS WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE ENTIRE AREA. THE COLD FRONTAL PASSAGE WILL OCCUR ACROSS THE NORTHWEST PORTION OF THE AREA DURING THE EVENING. STRONG NORTHWEST WINDS ARE EXPECTED BEHIND THE COLD FRONT FOR SEVERAL HOURS...THOUGH HUMIDITIES WILL BEGIN TO CLIMB AS COOLER AIR AND SCATTERED PRECIPITATION ARRIVE OVER THE AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 050556 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1156 PM MDT MON JUN 4 2007 UTZ439>441-052200- /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ /O.CON.KSLC.FW.A.0009.070606T1800Z-070607T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1156 PM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 439 BELOW 7500 FT...440 AND 441 IN SOUTHERN UTAH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WINDS AND LOW RH. THIS WATCH INCLUDES FIRE WEATHER ZONES 439 BELOW 7500 FT...440 AND 441 IN SOUTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 439 BELOW 7500 FT...440 AND 441 IN SOUTHERN UTAH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WINDS AND LOW RH. THIS WATCH INCLUDES FIRE WEATHER ZONES 439 BELOW 7500 FT...440 AND 441 IN SOUTHERN UTAH. A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO IN THE GREAT BASIN TUESDAY. STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL DEVELOP BY TUESDAY AFTERNOON...AND CONTINUE INTO LATE EVENING. VERY LOW HUMIDITIES AHEAD OF THE FRONT COMBINED WITH THE STRONG WINDS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS BECOMING WIDESPREAD OVER EXTREME SOUTHERN UTAH. THE COLD FRONT WILL STALL NEAR THE UTAH AND ARIZONA BORDER REGION WEDNESDAY. STRONG WESTERLY WINDS WILL DEVELOP NEAR THE FRONT AGAIN ON WEDNESDAY AFTERNOON...AND CONTINUING INTO THE EVENING. LOW HUMIDITIES WILL REMAIN OVER THE FAR SOUTHERN FIRE WEATHER ZONES OF UTAH. LOW HUMIDITIES AND WINDS MAY BE SUFFICIENT FOR HAZARDOUS FIRE WEATHER CONDITIONS...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED FOR EXTREME SOUTHERN UTAH. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR UPDATED FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ434-435-437-052200- /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 1156 PM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...AND 437 BELOW 7500 FT WESTERN AND SOUTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 434...435...AND 437 BELOW 7500 FT WESTERN AND SOUTHERN UTAH. AN ENERGETIC PACIFIC STORM SYSTEM WILL ARRIVE IN THE GREAT BASIN TUESDAY. RH RECOVERIES ARE NOT EXPECTED TO BE SIGNIFICANT OVERNIGHT ...AND MOST AREAS WILL DROP TO BELOW 15 PERCENT BY EARLY AFTERNOON TUESDAY. VERY STRONG WINDS AHEAD OF A COLD FRONT ASSOCIATED WITH THIS STORM WILL DEVELOP TUESDAY AFTERNOON...REACHING SPEEDS OF 30 TO 40 MPH WITH HIGHER GUSTS BY LATE AFTERNOON. THESE STRONG WINDS IN COMBINATION WITH VERY LOW RELATIVE HUMIDITIES WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS BECOMING WIDESPREAD ACROSS THE ENTIRE AREA. WINDS WILL REMAIN STRONG BEHIND THE COLD FRONT LATE TUESDAY EVENING. HUMIDITIES WILL BEGIN TO CLIMB BEHIND THE FRONT... ALLEVIATING THE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423>427-433-436-438-052200- /O.CON.KSLC.FW.W.0010.070605T1800Z-070606T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS-SANPETE AND SEVIER VALLEYS- CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 1156 PM MDT MON JUN 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423 THROUGH 427 BELOW 7500 FT...433...436... AND 438 IN WESTERN AND NORTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM MDT TUESDAY FOR STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423 THROUGH 427 BELOW 7500 FT...433...436... AND 438 IN WESTERN AND NORTHERN UTAH. AN ENERGETIC PACIFIC STORM SYSTEM WILL ARRIVE IN THE GREAT BASIN TUESDAY. VERY STRONG SOUTH WINDS WILL DEVELOP AHEAD OF A COLD FRONT BY TUESDAY AFTERNOON. THESE WINDS WILL LIKELY REACH SPEEDS OF 30 TO 40 MPH WITH HIGHER GUSTS BY AFTERNOON. LOW HUMIDITIES AHEAD OF THE FRONT COMBINED WITH THE STRONG WINDS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS BECOMING WIDESPREAD ACROSS THE ENTIRE AREA. THE COLD FRONTAL PASSAGE WILL OCCUR ACROSS THE NORTHWEST PORTION OF THE AREA DURING THE EVENING. STRONG NORTHWEST WINDS ARE EXPECTED BEHIND THE COLD FRONT...AND RED FLAG CONDITION MAY CONTINUE FOR A FEW HOURS BEFORE COOLER AIR AND PRECIPITATION ALLOW RH VALUES TO RISE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 052130 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 330 PM MDT TUE JUN 5 2007 UTZ439>441-060530- /O.UPG.KSLC.FW.A.0009.070606T1800Z-070607T0300Z/ /O.NEW.KSLC.FW.W.0011.070606T1800Z-070607T0300Z/ /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 330 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONES 439 THROUGH 441... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONES 439 THROUGH 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO IN THE GREAT BASIN TONIGHT THROUGH EARLY THURSDAY. STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL PERSIST ACROSS FAR SOUTHERN UTAH. VERY LOW HUMIDITIES AHEAD OF THE FRONT COMBINED WITH THE STRONG WINDS WILL CONTINUE TO RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS OVER EXTREME SOUTHERN UTAH THROUGH THIS EVENING. AS THIS FRONT PASSES THROUGH THE AREA...WINDS WILL BECOME WESTERLY BUT REMAIN STRONG DURING THE DAY WEDNESDAY. LOW HUMIDITIES ARE EXPECTED TO REMAIN IN PLACE NEAR THE ARIZONA BORDER...ONCE AGAIN RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THIS AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-435-437-060400- /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 330 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONES 434...435 AND 437... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. VERY STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT...COMBINED WITH VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHWEST AND WEST CENTRAL UTAH THROUGH THIS EVENING. WIND GUSTS MAY EXCEED 50 MPH AT TIMES LATE THIS AFTERNOON INTO EARLY THIS EVENING. THIS COLD FRONT IS EXPECTED TO PASS THROUGH THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. WINDS BEHIND THIS FRONT WILL BECOME NORTHWESTERLY...AND HUMIDITIES ARE EXPECTED TO INCREASE SIGNIFICANTLY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423>427-433-436-438-060400- /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS-SANPETE AND SEVIER VALLEYS- CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 330 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONES 420...423 THROUGH 427...433...436 AND 438... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. VERY STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT...COMBINED WITH VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHERN UTAH THIS EVENING. WIND GUSTS MAY EXCEED 50 MPH AT TIMES LATE THIS AFTERNOON INTO EARLY THIS EVENING. THIS COLD FRONT IS EXPECTED TO PASS THROUGH THE AREA DURING THE MID TO LATE EVENING HOURS. WINDS BEHIND THIS FRONT WILL BECOME NORTHWESTERLY AND REMAIN STRONG THIS OVERNIGHT....HOWEVER HUMIDITIES ARE EXPECTED TO INCREASE SIGNIFICANTLY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 3, 9:50 AM MDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jun 3, 9:50 AM MDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
950 AM MDT SUN JUN 3 2007
.SYNOPSIS...HIGH PRESSURE ALOFT WILL REMAIN OVER THE GREAT BASIN
THROUGH THE WEEKEND. A VIGOROUS COLD FRONT WILL SLIDE SOUTHEAST
ACROSS THE REGION TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.
&&
.DISCUSSION...HIGH PRESSURE WILL CONTINUE OVER THE REGION TODAY WITH
TEMPERATURES WELL ABOVE NORMAL. ENOUGH MIDLEVEL MOISTURE REMAINS
OVER THE AREA TO PRODUCE ANOTHER ROUND OF ISOLATED CONVECTION THIS
AFTERNOON. MOISTURE LOOKS TO DECREASE SLIGHTLY TOMORROW...BUT MODELS
PUSH A WEAK SHORTWAVE DISTURBANCE ACROSS THE AREA WHICH COULD HELP
INITIATE CONVECTION AGAIN TOMORROW AFTERNOON. WINDS LOOKS TO PICK UP
A BIT TOMORROW OVER SOUTHERN UTAH...AND THEY COULD BE STRONG ENOUGH
IN A FEW PLACES FOR RED FLAG CONDITIONS. WINDS PICK UP EVEN MORE ON
TUESDAY AHEAD OF THE NEXT STORM SYSTEM...RESULTING IN A WIDESPREAD
RED FLAG EVENT. SEE FIRE WEATHER HEADLINES IN EFFECT.
MODELS WERE STARTING TO COME INTO AGREEMENT ON THE TIMING OF THE
TUESDAY STORM. HOWEVER...THE 12Z NAM LOOKS TO BE A BIT SLOWER
NOW...WITH THE SURFACE FRONT NOT ARRIVING AT KSLC UNTIL 03Z. THE
COLD FRONT MAKES IT INTO SOUTHWEST UTAH TUESDAY NIGHT AND THROUGH
THE REST OF THE CWA WEDNESDAY MORNING. AIRMASS STILL RATHER DRY
AHEAD OF AND NEAR THE SURFACE FRONT...SO EXPECT HOT...DRY AND WINDY
CONDITIONS OVER MOST AREAS TUESDAY EARLY AFTERNOON. STILL A NICE
BAND OF PRECIPITATION EXPECTED BEHIND THE FRONT...BUT THIS IS NOT
EXPECTED TO ARRIVE UNTIL THE UPPER JET NOSES IN TUESDAY NIGHT.
PRECIPITATION CONTINUES INTO WEDNESDAY...ESPECIALLY OVER THE
NORTHERN MOUNTAINS.
A SECONDARY TROUGH IS PROGGED BY THE GFS TO DROP INTO THE AREA FOR
FRIDAY...BUT THERE IS STILL A BIT OF UNCERTAINTY WITH RESPECT TO THE
EVOLUTION OF THIS SYSTEM.
NO UPDATES PLANNED FOR THIS MORNING.
&&
.FIRE WEATHER...VERY ISOLATED HIGH BASED DRY THUNDERSTORMS THIS
AFTERNOON MAINLY OVER THE HIGHER TERRAIN. DUE TO A SLIGHTLY FASTER
SOLUTION OF THE STRONG TROUGH APPROACHING UTAH FOR TUESDAY THE FIRE
WEATHER WATCH HAS BEEN MOVED UP TO INCLUDE MONDAY AFTERNOON AND
EVENING FOR WEST CENTRAL AND SOUTHERN FIRE WEATHER ZONES. SOUTH
WINDS ARE EXPECTED TO REACH CRITICAL FIRE LEVELS AT LEAST LOCALLY IN
THESE ZONES. SEE THE FIRE WEATHER FORECAST FOR DETAILS.
&&
.AVIATION...ISOLATED AFTERNOON CONVECTION NEAR SLC MAY RESULT IN
GUSTY AND ERRATIC WINDS THIS AFTERNOON AND EVENING...ALTHOUGH THE
CHANCE OF THIS IS ONLY 10 PERCENT. OTHERWISE...NO SIGNIFICANT
AVIATION ISSUE EXPECTED TODAY AT SLC.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR
FIRE WEATHER ZONES UTZ434-435-437-439>441.
FIRE WEATHER WATCH FOR TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR FIRE WEATHER ZONES UTZ420-423-424-433-436-438.
WY...NONE.
&&
CHENG/STRUTHWOLF
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE
VISIT...HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jun 3, 5:30 AM MDT, 9 hours 24 minutes before
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
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.